A uniform numerical method for dealing with a singularly perturbed delay initial value problem


Amiraliyeva I. G. , Erdoğan F., Amiraliyev G. M.

APPLIED MATHEMATICS LETTERS, vol.23, no.10, pp.1221-1225, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 10
  • Publication Date: 2010
  • Doi Number: 10.1016/j.aml.2010.06.002
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1221-1225

Abstract

This work deals with a singularly perturbed initial value problem for a quasi-linear second-order delay differential equation. An exponentially fitted difference scheme is constructed, in an equidistant mesh, which gives first-order uniform convergence in the discrete maximum norm. Numerical results are also presented.

This work deals with a singularly perturbed initial value problem fora quasi-linear second-order delay differential equation. An exponentially fitted difference scheme is constructed, in an equidistant mesh, which gives first-order uniform convergence in the discrete maximum norm. Numerical results are also presented. (C) 2010 Elsevier Ltd. All rights reserved.